MAUDE Adverse Event Report: ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE
Model Number IPN035564
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report number mw5102225.
 
Event or Problem Description
Complaint found in maude database reported as: "a right ij triple lumen catheter was inserted in a pt with severe sepsis.At the conclusion of the procedure, it was noted the guidewire was retained within the catheter and partially in the ivc.The catheter was not free-floating and was successfully retrieved by ir.Unfortunately, guidewires have a known design "flow" in that there was no hard-stop design measures, other than the professional user, to prevent a guidewire from 'slipping away' into the catheter itself.".
 
Additional Manufacturer Narrative
Qn#(b)(4).Mdr report key (b)(4).Mdr text key (b)(4).Report number mw5102225.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
MDR Report Key12302964
Report Number1036844-2021-00146
Device Sequence Number14445720
Product Code FOZ
UDI-Device Identifier20801902058588
UDI-Public20801902058588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberIPN035564
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number23F20K0126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;